This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
For the past week, I've been experiencing extreme anal pain. The pain is constant and gets way worse when I try to make a bowel movement. For the first couple days I thought it was constipation and I bought some stool softner. This didn't work and the pain became almost unbearable. I went to my university clinic to see a doctor. She wasn't sure what it was but gave me Hemeroid cream. I used it that night and it made the pain worse. I then went to the clinic again the next day and I now had new symptoms. It was burning when I urinated and I had anal bleeding. The bleeing only occured when I was trying to make a bowel movement. It isn't mixed in with the stool. It kind of pours out. The next doctor I saw gave me 2 creams. One to numb the pain (that burns like crazy when I first put it on, but helps the pain for a couple hours when the burning stops), and a second cream that was meant to cure the fungus he thought I had. This doctor also noticed that I had an ulcer around the anal area and took a swab to get tested, but since I didn't have any other ones he didn't guess Herpes was a possible explanation. He also mentioned I should go back if the urine didn't stop burning.
I continued to use this cream for 3 days and nothing improved and my urine was still burning. I went back to the clinic on Monday to tell them my new symptoms and to tell them that the urine was still burning. At this point I now had diarhea (diarrhea) that was also extremely painfull and There was still anal bleeding. I also had bumps on my vagina that where sensitive to touch especially after peeing. My doctor looked and immediatly said it looked like Herpes. We have to wait for the tests to be 100% sure but she has given me Valtrex.
The burning sensation when I urinate is gone but I still have anal bleeding and the constant pain is still there. I don't have regular bowel movements but when I go they are extremely painfull and sometimes the toilet fills with blood during my bowel movement. I don't think anal bleeding is a symptom of Herpes but I am new to this and could be wrong.
Should I be worried? Or will this pain and bleeding disapear with my "Herpes"? (the bumps on the vagina that is, I am aware that herpes is not curable, only treatable).
I have been taking the Valtrex for 4 days now, it has cured my burning urine but I'm still siffering from constant anal pain.
Any suggestions, comments, helpful hints would be greatly appreciated.
Herpes can cause anal bleeding but not to the extent you are experiencing,I would definately go back to your Doctor as soon as possible about this,a toilet filling with blood during a bowel movement is not normal,occassionally with Herpes there may be slight spotting of fresh blood but certainly not what you are experiencing.
I would advise that you return to your Doctor to have this bleeding investigated further.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.